The Horse Forum (http://www.horseforum.com/forumindex.php)
- Horse Health (/horse-health/)
- - Skipping days with ulcer supplement? will it cause a flare up? (http://www.horseforum.com/horse-health/skipping-days-ulcer-supplement-will-cause-94191/)
Skipping days with ulcer supplement? will it cause a flare up?
My TB is on ulc-r-aid for her ulcers and since being on it we haven't had any flare ups. The problem is my barn owner just called me and told me something got into the bucket and ate all that was left, they don't sell it in any stores near me so I have to order it, so it will be probably a week before I get it. I'm going to tractor supply to see if they have anything similar for the time being but I'm worried that her not being on it is going to cause a flare up. How likey do you think it is that she was have a flare up from missing a week of it?
The answer is yes :-( I got her back on the ulc-r-aid on saturday night but today when I rode her she was acting like she normally does when her stomach is bothering her, pinning her ears when asked to trot, cow kicking, almost bit my foot once. I'm doubling the dose of the supplement(as directed on the package for times of flares or stress) and if that doesn't help I'll have to start her on ranitidine again. This is her first flare up since April :-(
Aloe vera juice.. you can get it at walmart to use in the mean time.. You might be able to switch to aloe vera juice all together depending on how well your horse does with it.
|All times are GMT -4. The time now is 05:37 PM.|
Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2016, vBulletin Solutions, Inc.
User Alert System provided by Advanced User Tagging (Pro) - vBulletin Mods & Addons Copyright © 2016 DragonByte Technologies Ltd.